# SDR ASAA2019090730638

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 48,171 hours, 14,316 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRG188
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 44,781 hours, 13,336 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND NOTICED FUEL DRIPPING FROM #2 ENGINE. GROUNDED - YES. OPENED #2 ENG COWLS. FOUND FUEL DRIPPING FROM LEFT VSV DRAIN TUBE AT 3 DROPS PER MIN. HAD CREW RUN #2 ENGINE AT IDLE. NO LEAKS NOTED DURING IDLE RUN. AFTER SHUT DOWN NO LEAKS NOTED FROM DRAIN TUBE. OK FOR SERVICE. REF TSR703796 AND LP 12148486 REMOVED AND REPLACED LEFT VSV ACTUATOR ON #2 ENGINE PER AMM 75-31-01, GROUND VERIFICATION SUCCESSFUL, NO LEAKS NOTED.
